# SDR 05FDEA02681

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1964-1966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CURVED SEAT TRACK CORROSION ON FLANGES, CROWN AND BASE AT STA 1964 TO 1966 RBL 107.  CARRIED OUT REPAIR AS PER SRM 53-70-00 FIG.1 VOL.I.   CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
